Acne Archives

Accutane Side effects---Dr. Stoll

[ Acne Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!
 
        

Accutane Side effects---Dr. Stoll

Posted by Jordan on February 19, 2000 at 13:23:29:

I took 2 cycles of accutane; at 17(60mg), and then at 19(80mg). The second cycle I noticed the
unusual side effects: muscle pain and stiffness, rectal bleeding, sensitivity to sunlight hair loss, and
extreme body coldness (ie. hands and feet became chronically cold). I have a difficult time going
outside, as my hands get really cold. It is not Raynuads, as the don't changs colour. I also noticed
that my pulse (blood pressure ) changed. My pulse is now very noticible and I can feel the blood
moving through my head, and can see my body pusating to the beat of my heart. The problem is: I've
been of the accutane for 2 years and the symptoms are still present if not worse. Questions: Has
anyone experienced this? Is it due to toxicity? What can I do now to return to the pre-accutane
condition?? Any reply would be appreciated!!



Re: Accutane Side effects---Dr. Stoll/Archives & Glossary

Posted by Paulette on February 19, 2000 at 23:53:37:

In Reply to: Accutane Side effects---Dr. Stoll posted by Jordan on February 19, 2000 at 13:23:29:


Hi, Jordon

Can't answer your question, but you might be able to obtain more information by reading through Archives and referring to the Glossary/Index section of DR Stoll's BB in the meantime.

Look under SR as well in order to relax, as by getting up tight might possibly be making it worse as well.

Take Care of Yourself

Paulette



Re: Accutane Side effects---Dr. Stoll (NOT!)

Posted by Walt Stoll on February 29, 2000 at 09:28:45:

In Reply to: Accutane Side effects---Dr. Stoll posted by Jordan on February 19, 2000 at 13:23:29:

Hi, Jordan.

This is an example of your taping over the lights on the dashboard of your car instead of doing something about what the warning is about!

The cause of your acne is stress effect in the hypothalamus --the only thing that could be causing what you are experiencing right now. The message has just changed.

Walt



[ Acne Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!